Zoloft and INR

LondonAndy

Premium Level User
Joined
Aug 1, 2015
Messages
272
Location
London, UK
I am not on Zoloft, but looking at the patient information there does not seem to be any issue when used with Warfarin except
  1. If you suffer from diarrhea as a side-effect, you would disrupt your diet a bit, which may have a minor effect on INR, or
  2. If you have one of the uncommon side effects affecting liver function
This drug is one of those that can also make bleeding more likely, so it would be a good idea to check for dark, tarry stools that indicate this.

If you have a home test meter for your INR, such as the CoaguChek XS, be sure to monitor at least weekly.
 

pellicle

Well-known member
Joined
Nov 4, 2012
Messages
5,863
Location
Queensland, Australia
Hi

Good points by Andy.

I did a quick Google and found this.

"According to the available data, sertraline and citalopram appear to be the safest antidepressants to use in patients on warfarin, "

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2728939/

But as you will be monitoring your INR ist not a problem. Warfarin is fired specifically to reach target INR, as the dose needs to be monitored weekly any influence of the Zoloft will simply be accounted for in the dose :)
 

Warrick

Well-known member
Joined
Dec 27, 2015
Messages
390
Location
New Zealand
Mirtazapine is also safe from my own experience, it never affected my INR at all, maybe a bit of weight gain...
aahh double post

it doesnt do quite the same as sertraline though
 

Latest posts



Top